EconPapers    
Economics at your fingertips  
 

On Pareto-improving redistributions of aggregate economic gains

Avinash Dixit ()

Journal of Economic Theory, 1987, vol. 41, issue 1, 133-153

Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(87)90009-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:41:y:1987:i:1:p:133-153

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-01-02
Handle: RePEc:eee:jetheo:v:41:y:1987:i:1:p:133-153